# SDR SWAA2014040326804

- Difficulty date: March 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 56,101 hours, 45,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE, RSS 545 AT INBD AILERON AREA, AFT SIDE OTBD CORNER ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
